... from taking it in powdered form. I wonder if magnesium citrate could do this?
27 Nov 2009
Yes, magnesium citrate can cause diarrhea and stomach upset. If symptoms persist you should stop taking the supplement.
See a list of magnesium citrate side-effects here:
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... am in public for some reason i cannot got to the bathroom, so i hold it till i get home and then i am miserable and bloated. will this help me ...
1 answer • 19 Sep 2009
computer enhanced hysterectomy, sacrocopoplexy, vaginal mesh net, a&p repair. I have taken suppositories, mom, and magnesium citrate (dr's ...
1 answer • 12 May 2010
I drank almost the whole 10 oz of the magnesium citrate around 6:15 yesterday evening. I have been up all night with sever stomach pains and lower ...
1 answer • 12 Jul 2010
I have been constipated for weeks due to pain medication, stress, vacation and probably diet too. I have gone to the bathroom, but I am not fully ...
1 answer • 13 Sep 2010
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
... colon were swollen and appendix was slightly big but no signs of appendicitis, I haven't pooped today feels like I need to pass gas! I saw ...
2 answers • 18 Apr 2014